# SDR SWIA202054374

- Difficulty date: October 10, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6003325017
- Condition: Cracked
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UNDER EXTERNAL SERVICES PANEL IS CRACKED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED INTERCOSTAL UNDER EXTERNAL SERVICES PANEL, IAW CRJ 200 SRM.  REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
